+ Reply to Thread
Results 1 to 6 of 6

Thread: thinning

  1. #1
    Junior Member
    Join Date
    May 2010
    Posts
    12

    Default thinning

    hello

    i am a 26 year old guy with i think is male balness, during the last year i have had a very stressfull life which triggered my thinning, ever since last year my hair keeps thinnning and falls out and on the top of my head you could see the scalp and litle bald patches, i went to see the doctor which she proscrribe me propecia, about a month ago iv been taking propecia as proscribe but iv shed so much hair in the first week and then on, my hair keeps thinning and the scalp is showing more over,

    Can someone please advise me what is going on. is the propecia making my hair fall out and will there be regrowth, is the thinning due to stress, it been a year and i have had stress tablets to calm the stress and my stree levels are back to normal. should i stop propecia as my hair is thining all over, can someone please help me?

  2. #2
    Junior Member
    Join Date
    May 2010
    Posts
    7

    Default

    Hey I'm in the same boat as you, I began taking finasteride and I've begun shedding SOO Much.

    It's hard to remember that this is a good thing since my hair is responding well to treatment.
    I'm also using minoxidil in combination with it, and that has made my hair even thinner.

    I heard that it can take up to 3months of shedding before you stop and another 3 months after that to see regrowth. I'm going to stick it out because i know in a another year I'll be kicking myself for not doing it sooner then later. If your already shedding and looking thinner there's no turning back unless your having side effects.

  3. #3
    Junior Member
    Join Date
    May 2010
    Posts
    12

    Default

    thanks for the reply, my hair has allways looked thick and i use alot of gels to style my hair. the side effects where there in the start then three weeks down the line it stoped, my main concern is the shedding and thining it is bad from the sides and back of head, before propecia the thinning was ok but a month of propecia the thinning has gone into overdrive, shall i stick with propecia and is the sheding and scalp showing natural?

  4. #4
    Junior Member
    Join Date
    May 2010
    Posts
    7

    Default

    I imagine it will return to what it was before as time moves on. But you have a choice will that hair regrow thicker or thinner.... if you choose to stop it will grow thinner and thinner as time moves on. Or thicker and thicker as time moves on with propecia.

    What side effects were you experiencing? Also considering talking to your doctor about the side effects and dosing, I've read alot about guys taking the pill every other day, or 0.5mg each day rather than the 1mg.

    Everything i say is from research on the net, so I woudlnt trust my opinion with all certainty, your best bet is a great doctor who specializes in hair care. (something i need to invest time in also)

  5. #5
    Junior Member
    Join Date
    May 2010
    Posts
    12

    Default

    my side effects the usual tastical pain less semen but the side effects have gone, the concern is the thinnonh and scalp showing, why does propecia make the hair thin, i have done alot of reseach over the net and read after the 3months the shedding stops,

    where are you losing hair from and is the sheding meaning the tablets working?

    from speaking to my doctor she has said the shedding has not happen to any of her patients and propecia is not meant to make the hair fall out
    Last edited by raheama1; 05-30-2010 at 04:23 PM. Reason: more information

  6. #6
    Junior Member
    Join Date
    May 2010
    Posts
    7

    Default

    if you look up shedding and propecia you'll see that it sheds hairs that are damaged due to DHT, and then the hair will shed in its vellus state, and return to a thicker terminal state.

    Also remember hearing it can cause shedding from all over the head in weird spots. I'm not sure how common it is, but alot of guys on here talk about it and talk of getting through that hump. Just think in another 3-6months you'll look back and think THAT WAS WORTH IT!

    My shedding is mostly due to minoxidil i believe. Its right at the peak of my hair line and all in the frontal region, it looks horrible. Can't wait to get it back thought since if the hair fell out, it means its responding!

Similar Threads

  1. thinning
    By raheama1 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 06-01-2010, 10:28 AM
  2. age 20 and thinning, maybe?
    By theswarley in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 02-09-2010, 11:52 PM
  3. 18 old boy and thinning
    By TheGabriel in forum Introduce Yourself & Share Your Story
    Replies: 6
    Last Post: 10-12-2009, 09:44 AM
  4. 21 and thinning...help
    By Adam4210 in forum Introduce Yourself & Share Your Story
    Replies: 3
    Last Post: 10-05-2009, 09:31 PM
  5. Thinning at 19 and looking for help!
    By justintime in forum Introduce Yourself & Share Your Story
    Replies: 3
    Last Post: 09-05-2009, 11:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

If you are thinking about SMP, watch this video!!!
11-26-2017 12:07 PM
by thejack
Last Post By youngin
Today 02:09 PM
Do I have a receding hairline?
07-05-2017 08:09 AM
Last Post By Andreas22
Today 02:09 PM
Am I Balding or just thinning
11-12-2017 08:18 AM
by smani
Last Post By smani
Today 01:26 PM
Regrow your hair naturally
09-08-2017 02:08 PM
Last Post By jackindia
Today 10:44 AM